# SDR HEEA078256

- Difficulty date: March 13, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI133
- Condition: Will Not Test
- Location: Scas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT MONITOR TEST AND YAW DISENGAGE LIGHT TOO DIM.
